research centers

Search results: Found 1

Listing 1 - 1 of 1
Sort by

Multikey Image Encryption Algorithm Based on a High-Complexity Hyperchaotic System

Authors: Ahmed Sh. Ahmed --- Hussein A. Salah --- Jalal Q.Jameel
Journal: Journal of Al-Qadisiyah for Computer Science and Mathematics مجلة القادسية لعلوم الحاسوب والرياضيات ISSN: 20740204 / 25213504 Year: 2019 Volume: 11 Issue: 3 Pages: Comp Page 69-85
Publisher: Al-Qadisiyah University جامعة القادسية


In life, a chaotic system has many applications in different fields, including physics, biology, communication, and cryptography. In this study, a new hyperchaotic system is introduced. This hyperchaotic system is a two-dimensional system that is based on three maps-namely, logistic, iterative chaotic, and Henon maps. The dynamics of this system are investigated using maximal Lyapunov exponents, bifurcation diagrams, phase portraits, basin of attraction, and complexity via entropy. This system shows highly complicated dynamics. On the basis of the proposed system, a new algorithm for image encryption is also introduced. Confusion and diffusion can be achieved with this algorithm, which are fundamental demands. The stochastic behavior of this system is used to reinforce the security of the encrypted image. The image is divided into four parts, each of which uses a different random key established by the proposed chaotic system. The security of this cryptosystem is validated on the basis of key security parameters and common attacks.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


English (1)

From To Submit

2019 (1)